# SDR UPS97822388

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615374187N1
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SKIN AND DOUBLER CORRODED STA 1640 TO 1660 STR 30L TO 32L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLERS AND SKIN IAW SRM 51-1-21, 51-1-8, 53-2-1 FIG 8 AND DHC SK-748-046 IR, REF ENRG FILE NR DC8-53-1750.
